Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Square rash on the hand, darkness over the spot followed by blistering and pain on using hot water. What can be done?

I have a square rash on my hand . I thought it might have been from an insect bite while at the deer lease. It has been there for about 5 days and hasn t gotten larger but it has gotten darker. It seemed only to bother me when washing my hands with hot water. Today I was working in the yard and noticed it has blistered now.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having bullous insect toxic dermatitis.

After insect bite, initially, there is erythematous lesion followed by bulla.

Ther may be itching and burning sensation.

There may be pain also. It may be use to secondary bacterial infection.

Take antibiotics with anti inflammatory drugs.

Take anti histaminics like cetirizine.

If needed, steroids in tappering dose may be taken.

Apply antibiotic cream. The lesion may heal in 2 to 3 weeks.

Keep the hand elevated to reduce oedema.

I hope you got my answer.


Dr. Ilyas Patel MD

Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor